# SDR IXXA20170202069

- Difficulty date: December 5, 2016
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO FLOORBEAM , BS 1502 BETWEEN RBL 11 AND  33 CORRODED IN SEVERAL SPOTS.  REPAIRED THE FLOORBEAM IAW ENGINEERING DOCUMENT 47224REA34 AND DOCUMENT NUMBER CS-22216-011.
